Asymptotic behavior of bootstrap spectral window estimation

Yu, Dan . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series) 1997. 13 :123-129

Locate this article in:

Bibtex

@article{CIS-137869,
  Author = {Yu, Dan},
  Title = {Asymptotic behavior of bootstrap spectral window estimation},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series)},
  Volume = {13},
  Year = {1997},
  Pages = {123--129},
  Keywords = {Periodogram, Spectral density}
}

Similar articles